# SDR AALA2020083199005

- Difficulty date: August 28, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 40,628 hours, 14,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: 0896
- Condition: Inoperative
- Location: R4 Door
- Part time: 39,969 hours, 14,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE SLIDE AT DOOR R4 FAILED SIDEARM CHECK. REPLACED SLIDE WITH NEW IAW WORKCARD 26L00025010, OPS CHECK GOOD.
